# SDR AALA20110922DWH01

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 63,126 hours, 21,747 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Burned
- Location: Zone 200
- Part time: 63,126 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OBSERVED SPARKS BEHIND P-70 PANEL WHEN WATER HEATER CIRCUIT BREAKERS WERE PUSHED IN.  REPAIRED DAMAGE WIRE AND SECURED PER STANDARD PRACTICES.  OPS CHECK NORMAL.
